# SDR SWIA202055329

- Difficulty date: November 20, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3180533
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD2 INTERCOSTAL CORRODED BETWEEN FS 320 & 332.  C-CHECK RO 1/6/2021.  REMOVED AND REPLACED PAX DOOR DD2 INTERCOSTAL P/N 601R318053-3, IAW CRJ 700 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 REV 38  7-25-20.  PRESSURE CHECK GOOD, NO LEAKS FOUND.  MAJOR REPAIR TASK 51-900-1002-SKY AND FORM M337 ATTACHED.  NO WEIGHT CHANGE, REF CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
